QUADRATIC TSALLIS ENTROPY BIAS AND GENERALIZED MAXIMUM ENTROPY MODELS
Version of Record online: 4 JUL 2012
© 2012 Wiley Periodicals, Inc.
Volume 30, Issue 2, pages 233–262, May 2014
How to Cite
Hou, Y., Wang, B., Song, D., Cao, X. and Li, W. (2014), QUADRATIC TSALLIS ENTROPY BIAS AND GENERALIZED MAXIMUM ENTROPY MODELS. Computational Intelligence, 30: 233–262. doi: 10.1111/j.1467-8640.2012.00443.x
- Issue online: 6 MAY 2014
- Version of Record online: 4 JUL 2012
- Received 2 May 2011; Revised 9 April 2012; Accepted 23 April 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!